MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-038
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 38mm amplatzer septal occluder was implanted.On (b)(6) 2019, abbott was made aware from patient device tracking that the device was removed on an unknown date.Additional information has been requested.
 
Additional Manufacturer Narrative
An event of embolization was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key8346495
Report Number2135147-2019-00043
Device Sequence Number13911797
Product Code MLV
UDI-Device Identifier05415067019370
UDI-Public05415067019370
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number9-ASD-038
Device Catalogue Number9-ASD-038
Device Lot Number5608387
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date02/17/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient Weight77